# SDR EISA20010108

- Difficulty date: July 21, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 61,609 hours, 39,378 cycles
- Engine: Pwa JT8D15
- Engine time: 49,370 hours, 32,233 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Part number: JT8D15
- Part serial: 695359
- Condition: Inoperative
- Part time: 49,370 hours, 32,233 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

#1 ENG LOSING OIL QTY, OIL TEMP ON THE RISE, LOSING OIL PRESS. ENGINE #1 SHUT DOWN.CORRECTIVE ACTION:#1 ENGINE TO BE REMOVED.
